Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Vector aléatorio")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1043

  • Page / 42

Selection :

  • and

Expansions of E(X|Y+εX) and their applications to the analysis of elliptically contoured measuresSZABŁOWSKI, P. J.Computers & mathematics with applications (1987). 1990, Vol 19, Num 5, pp 75-83, issn 0898-1221, 9 p.Article

Association of infinitely divisible random vectorsGENNADY SAMORODNITSKY.Stochastic processes and their applications. 1995, Vol 55, Num 1, pp 45-55, issn 0304-4149Article

Note on the spatial quantile of a random vectorABDOUS, B; THEODORESCU, R.Statistics & probability letters. 1992, Vol 13, Num 4, pp 333-336, issn 0167-7152Article

A note on growth expansions for the lattice caseBABU, G. J; SINGH, K.Journal of multivariate analysis. 1989, Vol 30, Num 1, pp 27-33, issn 0047-259X, 7 p.Article

On the extendibility of partially exchangeable random vectorsSCARSINI, M; VERDICCHIO, L.Statistics & probability letters. 1993, Vol 16, Num 1, pp 43-46, issn 0167-7152Article

Sur la distribution de la norme d'un vecteur stableSMORODINA, N. V; LIFSHITS, M. A.Teoriâ verojatnostej i eë primeneniâ. 1989, Vol 34, Num 2, pp 304-313, issn 0040-361XArticle

Radial and directional parts of a random vectorJENNRICH, R. I; PORT, S. C.Statistics & probability letters. 1988, Vol 6, Num 3, pp 155-158, issn 0167-7152Article

Some conditions for stochastic equalitySCARSINI, M; SHAKED, M.Naval research logistics. 1990, Vol 37, Num 5, pp 617-625, issn 0894-069XArticle

On a generalization of cyclic monotonicity and distances among random vectorsKNOTT, M; SMITH, C. S.Linear algebra and its applications. 1994, Vol 199, pp 363-371, issn 0024-3795Article

Some stability classes for random numbers of random vectorsBUNGE, J.Communications in statistics. Stochastic models. 1993, Vol 9, Num 2, pp 247-253, issn 0882-0287Article

Estimating a covariance matrix from incomplete realizations of a random vectorPERLOVSKY, L. I; MARZETTA, T. L.IEEE Transactions on signal processing. 1992, Vol 40, Num 8, pp 2097-2100Article

Maximal inequalities for partial sums of independent random vectors with multi-dimensional time parametersETEMADI, N.Communications in statistics. Theory and methods. 1991, Vol 20, Num 12, pp 3909-3923, issn 0361-0926Article

Laplace approximations for sums of independent random vectors. II: Degenerate maxima and manifolds of maximaBOLTHAUSEN, E.Probability theory and related fields. 1987, Vol 76, Num 2, pp 167-206, issn 0178-8051Article

On the concentration of measure phenomenon for stable and related random vectorsHOUDRE, Christian; MARCHAL, Philippe.Annals of probability. 2004, Vol 32, Num 2, pp 1496-1508, issn 0091-1798, 13 p.Article

Optimal and myopic search in a binary random vectorDOR, A; GREENSHTEIN, E; KORACH, E et al.Journal of applied probability. 1998, Vol 35, Num 2, pp 463-472, issn 0021-9002Article

A note on the multivariate Box-Cox transformation to normalityVELILLA, S.Statistics & probability letters. 1993, Vol 17, Num 4, pp 259-263, issn 0167-7152Article

One property of M-divisibility of strictly stable vectorsLISITSKII, A. D; PAULAUSKAS, V.Theory of probability and its applications. 1993, Vol 38, Num 1, pp 158-161, issn 0040-585XArticle

A type of second-order asymptotic independenceBARNDORFF-NIELSEN, O. E; BLAESILD, P.Journal of the Royal Statistical Society. Series B. Methodological. 1992, Vol 54, Num 3, pp 897-901, issn 0035-9246Article

Dispersivity and stochastic majorizationALZAID, A. A; PROSCHAN, F.Statistics & probability letters. 1992, Vol 13, Num 4, pp 275-278, issn 0167-7152Article

Distribution des formes quadratiques de vecteurs gaussiensZORIN, V. A; LYUBIMOV, A. K.Teoriâ verojatnostej i eë primeneniâ. 1988, Vol 33, Num 3, pp 597-600, issn 0040-361XArticle

A Berry-Esséen theorem and a functional law of the iterated logarithm for weakly associated random vectorsDABROWSKI, A. R; DEHLING, H.Stochastic processes and their applications. 1988, Vol 30, Num 2, pp 277-289, issn 0304-4149Article

Distributions liées aux systèmes gaussiens orthogonauxKANDELAKI, N. P.Teoriâ verojatnostej i eë primeneniâ. 1987, Vol 32, Num 1, pp 180-181, issn 0040-361XArticle

Random points in the unit ball of ℓnpAUBRUN, Guillaume.Positivity (Dordrecht). 2006, Vol 10, Num 4, pp 755-759, issn 1385-1292, 5 p.Article

Compatibility conditions for a set of conditional Gaussian distributionsCHUANHAI LIU.Statistics & probability letters. 1999, Vol 42, Num 2, pp 127-130, issn 0167-7152Article

On the asymptotics of quantizers in two dimensionsSU, Y.Journal of multivariate analysis. 1997, Vol 61, Num 1, pp 67-85, issn 0047-259XArticle

  • Page / 42